MAUDE Adverse Event Report: STRYKER GMBH G4 LAG SCREW D10,5XL85; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH G4 LAG SCREW D10,5XL85; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81600085S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "gamma 4 long nail was implanted, but the lag screw migrated postoperatively and the fracture reduction collapsed.Revision surgery is scheduled on (b)(6) 2023.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device is retained by the hospital.
 
Additional Manufacturer Narrative
The reported event could not be confirmed; but a displaced proximal bone fragment was confirmed on a provided x-ray copy.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.No indications of material, manufacturing or design related problems were found during the investigation.The device was not returned for investigation.4 x-ray-copies were provided which were forwarded for medical review.The summarized findings of the medical expert¿s: the event description could not be confirmed due to poor image quality.Focusing on the initial bone fracture; ¿it is very understandable though that this event could have occurred in this fracture type with the limited stabilization of this highly unstable fracture.The biomechanics of this fracture type were fully not addressed when only inserting the gamma nail.¿ if the device is returned or if any additional information is provided, we reserve the rights to reassess the investigation including root cause.The root cause of this event was regarded as user related.With given information a deficiency of the device was not verified.
 
Event or Problem Description

Brand Name
G4 LAG SCREW D10,5XL85
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17939475
Report Number0009610622-2023-00350
Device Sequence Number6401045
Product Code HSB
UDI-Device Identifier07613327510959
UDI-Public07613327510959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number81600085S
Device Lot NumberK136CFD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown